Signup for our FREE nightly Breaking News Emails

* indicates required
0 Shares

A woman was rushed to the hospital after suffering a potentially deadly allergic reaction to the penicillin medication her partner was taking, after performing oral sex on him.

The patient had suffered anaphylactic shock but told medics that due to her allergy to penicillin she had never taken the drug. Doctors eventually discovered her partner had been taking amoxicillin-clavulanic acid which had shown up in his semen.

The unidentified 31-year-old was rushed to hospital after she started vomiting, breaking out in hives and struggling to breathe. The patient who was from Spain was admitted with suspected anaphylactic shock. Doctor’s warn that anyone with known drug allergies should be aware of the potential risk and ensure they use condoms.

Source: Woman, 31, goes into anaphylactic shock after swallowing her partner’s SEMEN | Daily Mail Online

0 Shares

Leave a Reply